# SDR 2006

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 67,620 hours, 22,761 cycles
- Engine: Pwa JT3D7
- Engine time: 63,706 hours, 19,378 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 5751935503
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 67,620 hours, 22,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION NR 2 THRUST REVERSER AND TRANSLATING RING DAMAGED.LOWER T/R TRACK STOP AND ATTACHING HARDWARE MISSING. DOUGLAS SERVICE BULLETIN 78-100 IDENTIFIES THIS PROBLEM.
